progesterone pills (given to start my cycle) and still no period after four week
I stopped using the patch about eight months ago and still have not had a period. After waiting six months,as directed by a physician, I did go to the doctor. After giving me a blood test, the P.A. put me on progesterone for 10 days to start my cycle.
During that same time, I had intercourse and with my "luck", the condom broke. I wasn't concerned too much about a possible pregnancy because I had not had a cycle in seven months. My cycle never came on. I took three pregnancy tests, within 14 days of my "expected cycle", and they were all negative. It's been a month now and my breasts are tender, constipation, tired, upset (sour) stomach, and indigestion. Honestly, I don't know what to think anymore.
I returned back to the doctor (military gyno) and he told me to wait on my cycle and it could be up to a year before it's considered abnormal to be without a cycle. I thought that was absurd. I am 36 years old and I have never been pregnant so I don't know what to think right now. Prior to this, I have only missed two periods in my entire life and they were both due to an illness.
Anyone experienced this or had problems with their cycle after the patch? Thanks for any assistance you provide!
I just was wondering if you know about all the lawsuits about the patch. Apparently it is causing side effects that could be harmful so I would try to look into that if i were you ;) But i dont have any advise about your situation - sorry :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.